# SDR CA020408003

- Difficulty date: March 8, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,018 hours
- Engine: Pwa PT6T3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Control Box
- Part number: 209075326
- Condition: Corroded
- Location: Rpm Warning
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE HOVERING OVER WATER ALL KINDS OF WARNING LIGHTS AND HORNS CAME ON. PARAMETERS LOOKED NORMAL, AIRCRAFT WAS FLOWN TO THE CLOSEST AIRPORT, RPM BOX WAS OPENED AND FOUND CORRODED, WAS SUBSEQUENTLY REPLACED.
